# SDR A6WA2018112146175

- Difficulty date: November 14, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LEADING EDGE RIB AT STA 342.481 GOUGED AND CRACKED. REPLACED    REPLACED LH AILERON LEADING EDGE RIB AT STA 342.481 IAW CRJ 200 SRM 51-42-21 AND 51-42-06
